Advertisement

Reactions Weekly

, Volume 1697, Issue 1, pp 212–212 | Cite as

Ipilimumab/nivolumab/pembrolizumab

Various toxicities: 3 case reports
Case report
  • 31 Downloads
Author Information

An event is serious (based on the ICH definition) when the patient outcome is:

  • * death

  • * life-threatening

  • * hospitalisation

  • * disability

  • * congenital anomaly

  • * other medically important event

In a case series, two women aged 45 years and 53 years and a woman in her late 50s were described, who developed thyroiditis, hypophysitis, adrenal insufficiency or pneumonitis during treatment with ipilimumab/nivolumab or pembrolizumab [routes and dosages not stated; not all outcomes stated].

Patient 1: A 45-year-old woman, who had stage IIIC serous carcinoma (high-grade) of the right ovary, started receiving neoadjuvant chemotherapy with carboplatin and paclitaxel. Subsequently, she was started receiving pembrolizumab as part of a clinical trial. She completed 3 cycles of combination therapy. She also underwent tumour-reductive surgery. Two weeks after initiation of pembrolizumab therapy, she presented with tachycardia. A physical examination showed thyromegaly and pain on...

Reference

  1. Johnson C, et al. Diagnosis and Management of Immune Checkpoint Inhibitor-related Toxicities in Ovarian Cancer: A Series of Case Vignettes. Clinical Therapeutics 40: 389-394, No. 3, Mar 2018. Available from: URL: http://doi.org/10.1016/j.clinthera.2018.02.011 - USACrossRefPubMedGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2018

Personalised recommendations